MathSciNet Relay Station
MathSciNet bibliographic data
MR866636 52A43 (11H06 20K01 52A45)
Szabó, S. A reduction of Keller's conjecture. Period. Math. Hungar. 17 (1986), no. 4, 265–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement